# SDR CA070517006

- Difficulty date: November 25, 2006
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 16,261 hours
- Engine: Lyc O320E2D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, E

## Discrepancy

(CAN) SMOKE SEEN COMING FROM COWLS INDUCTION FIRE SUSPECTED, SHUTDOWN AND PILOT DISCHARGED FIRE EXTINGUISHER INTO COWLING.  (TC NR 20070517006)
